# SDR 95ZZZX7012

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Tmpson NAVION*
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER FOUND THE AILERON CABLE, JUST OUTBOARD OF THE WHEELWELLS, ALMOST RUSTED COMPLETELY THROUGH ON SEVERAL AIRPLANES.  ONE HAD ONLY TWO STRANDS HOLDING.  SUBMITTER STATED THE ONLY WAY TO INSPECT THESE CABLES IS TO DISCONNECT THEM AT THE AILERON BELLCRANK AND PULL THEM IN THE WHEELWELL.
